# SDR ASAA2016101618368

- Difficulty date: October 16, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 30,016 hours, 9,179 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START,  AMBER ELECT LIGHT ILLUMINATED.  ACFT GROUNDED. ACCOMPLISHED BITE PROCEDURES ON P5-13 MODULE. PUSHED MAINT SWITCH, CLEARED FAULTS LIGHT, FAULT LIGHT STAYED EXTINGUISHED. FAULTS ORIGINALLY LISTED WERE AUX BAT CHARGER INOPERATIVE, SPCU INOPERATIVE, AND STAT INVERT INOPERATIVE. FOUND TO BE A INTERMITTENT FAULT.  GROUND VERIFICATION SUCCESSFUL, IAW FIM 24-31 TASK 801.
